# SDR FDEA201911082912

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 84,202 hours, 20,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 1536962
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT GOT LEVEL 1 ALERT " HYD 1 QTY  LO"AFTER CLEARING RUNWAY, GOT LEVEL 2 HYD 1 FAIL    OPENED R/H I/B ELEV. ACT. ACCESS PANELS FOR INSPECTION. FOUND O-RING ON FILTER   HOUSING BLOWN OUT AGAIN, REMOVED FILTER BOWL AND FOUND IT SPLIT JUST BELOW THE   O-RING FLANGE(SE PHOTO) AND BOWL WAS OVER TORQUED.
